# SDR DL72S001117

- Difficulty date: June 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- Aircraft time: 72,879 hours, 57,208 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002917
- Condition: Failed
- Location: Nr 2 Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT BETWEEN DFW AND SEA AT FLT LEVEL 310, CREW EXPERIENCED AN A-SYSTEM LOW HYDRAULIC PRESSURE LIGHT FLICKERING.  CREW THEN NOTICED THE A-SYSTEM QUANTITY INDICATION WAS AT ZERO.  DIVERTED TO SLC.  WHEN LOWERING FLAPS WITH ALTERNATE SYSTEM, CREW COULD NOT DEPLOY THE NR 2 LEADING EDGE SLAT AND BOTH OUTBOARD TRAILING EDGE FLAPS.  MANUALLY LOWERED GEAR AND LANDED A/C WITH 5 DEGREES OF FLAP.  REPLACED NR 2 SLAT ACTUATOR PER MM FOR LEAKAGE.
